# SDR DALA1115009870

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL WING STA XRS-58 WEB CRACKED APPROX 1/4 INCH.  REMOVED DAMAGE BY CUTOUT NDT VERIFIED DAMAGE REMOVED PER NDT SPM 06-10-01-RECEIVED MATERIAL 7075-T6 .040 IAW DC-9SRM 51-60-0 FIG 1 SH 1, 53-53-0 FIG 8.  FAB, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC-9 SRM 53-53-0 FIG 8, 57-01 FIG 5 SHEET 01, 51-10-3.
